BibTeX record journals/jpdc/SchwiegelshohnGE91

download as .bib file

@article{DBLP:journals/jpdc/SchwiegelshohnGE91,
  author    = {Uwe Schwiegelshohn and
               Franco Gasperoni and
               Kemal Ebcioglu},
  title     = {On Optimal Parallelization of Arbitrary Loops},
  journal   = {J. Parallel Distributed Comput.},
  volume    = {11},
  number    = {2},
  pages     = {130--134},
  year      = {1991},
  url       = {https://doi.org/10.1016/0743-7315(91)90118-S},
  doi       = {10.1016/0743-7315(91)90118-S},
  timestamp = {Sat, 22 Feb 2020 19:35:44 +0100},
  biburl    = {https://dblp.org/rec/journals/jpdc/SchwiegelshohnGE91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics